# SDR SWI2023F00583

- Difficulty date: October 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM TOP SURFACE LBL27, BETWEEN FS1000.00 - 1049.00. HN00118738   (C-CHECK RO 12/23/2023)   REMOVED AND INSTALLED NEW LBL 27 FLOOR BEAM SECTION FROM FS977.00 TO FS1055.00 REF. DRWG MM690-35041 REV. Y, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01COMPLIED WITH TASK 51-900-1002-SKY
